# SDR UHLA201607280401

- Difficulty date: July 28, 2016
- Submitted: August 18, 2016
- Operation: Air carrier
- Aircraft: N216JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000273
- Aircraft time: 16,692 hours, 12,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Frames 85-86
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION BELOW FLOOR AT AFT PAX DOOR BETWEEN FRAMES 85-86 STRINGER 18L.  R & R THE STABILIZER STRAP.
